# SDR DALA2021011200185

- Difficulty date: January 8, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N378DN
- Make and model: Airbus A321-211
- Aircraft serial: 8822
- Aircraft time: 3,548 hours, 1,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL AT 38C INOPERABLE LIGHT MOUNT BRACKET BROKEN.  CORRECTIVE ACTION: REMOVED AND REPLACED MOUNTING BRACKET, IAW B737 AMM 25-21.
